Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 126, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 10, 2012, 5:53 PM CDT for Ector County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2012, 5:53 PM CDT (22:53 UTC)
- Expired
- May 10, 2012, 6:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Ector County, TX
The radar
The Midland/Odessa radar (KMAF), 35 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
391 WUUS54 KMAF 102253 SVRMAF TXC135-102345- /O.NEW.KMAF.SV.W.0126.120510T2253Z-120510T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 553 PM CDT THU MAY 10 2012 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN ECTOR COUNTY IN WEST TEXAS... * UNTIL 645 PM CDT * AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PENWELL...OR 9 MILES SOUTHWEST OF WEST ODESSA...MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... PENWELL... WEST ODESSA... MOTORISTS ON INTERSTATE 20 WEST OF THE CITY OF ODESSA... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3192 10242 3167 10236 3165 10267 3182 10269 TIME...MOT...LOC 2252Z 254DEG 10KT 3174 10259 $$
2 follow-up statements
023 WWUS54 KMAF 102311 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 611 PM CDT THU MAY 10 2012 TXC135-102345- /O.CON.KMAF.SV.W.0126.000000T0000Z-120510T2345Z/ ECTOR TX- 611 PM CDT THU MAY 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHERN ECTOR COUNTY... AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PENWELL...OR ABOUT 11 MILES SOUTHWEST OF WEST ODESSA... MOVING EAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... SOUTH CENTRAL ECTOR COUNTY...MOTORISTS ON FARM TO MARKET ROAD 1601 SOUTH OF PENWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3179 10264 3187 10241 3167 10236 3165 10261 TIME...MOT...LOC 2310Z 276DEG 8KT 3170 10256 $$
512 WWUS54 KMAF 102346 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 646 PM CDT THU MAY 10 2012 TXC135-102355- /O.EXP.KMAF.SV.W.0126.000000T0000Z-120510T2345Z/ ECTOR TX- 646 PM CDT THU MAY 10 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ECTOR COUNTY HAS EXPIRED... AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED AND EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS...INCLUDING FARM TO MARKET ROAD 1601. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. && LAT...LON 3179 10264 3187 10241 3167 10236 3165 10261 TIME...MOT...LOC 2311Z 276DEG 8KT 3170 10256 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:37 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 10, 2:37 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
237 PM CDT THU MAY 10 2012
.DISCUSSION...
CLOSED LOW INVOF PRESIDIO WITH 85-90 3KT JET SE OF LOW CENTER
PLACING MUCH OF THE AREA WITHIN THE LEFT FRONT EXIT REGION AND
ASSOCD UPPER LEVEL DIVERGENCE...NOT TO MENTION BEING IN THE
DEFORMATION ZONE (FAVORED REGION FOR PRECIP). HEAVY RAIN HAS BEEN
AND WILL BE THE PRIMARY CONCERN WITH THESE STORMS...PRECIP WATER
OVER 175% OF NORMAL. THE AXIS OF HEAVIEST PRECIP HAS SHIFTED E THIS
AFTERNOON AND IS NOW IN THE FAR ERN PB/WRN CONCHO VALLEY. VISIBLE
IMAGERY SHOW SKIES HAVE CLEARED AND INSOLATION IS INCREASED ACRS
THE TRANS PECOS. WHILE WATER VAPOR SUGGEST ANOTHER SHRTWV TROF S
OF THE RIO GRANDE MOVING NEWD. AS SUCH THERE WILL STILL BE A GOOD
CHANCE OF PRECIP NEXT FEW HRS AND INTO THE NIGHT ACRS PB AS WRAP
AROUND PRECIP WILL ROTATE AROUND THE BROAD CYCLONIC CIRCULATION.
CHANCE POPS IN THE W TO DEFINITE POPS IN THE E AND HAVE EDGED
THOSE DOWN SLIGHTLY ESPECIALLY W OVERNIGHT. WIDESPREAD HEAVY RAIN WILL
DECREASE TO MORE LOCAL IN COVERAGE. STILL WILL KEEP FLASH FLOOD
WATCH OUT INTO EARLY MORNING HRS...BUT WILL CANCELLED THE WRN
EDGE AT 00Z. HYDROLOGIC FLOODING CONCERNS ON THE TRIBUTARIES OF
THE COLORADO...CONCHOS...PECOS RIVER WILL BE A CONCERN. NOTABLE
RISES HAVE ALREADY OCCURRED ON BEALS CREEK SW OF COLORADO CITY AND
ON THE PECOS RIVER AT SHEFFIELD. OTHER LOCAL URBAN FLOODING AND
FLASH FLOODING WILL REMAIN AT A HIGH LEVEL OF CONCERN. POPS
CONTINUE TO TREND DOWN FRIDAY BUT THERE WILL BE SUFFICIENT MSTR
WITHIN NW MID LEVEL FLOW FOR SLGHT CHANCE POPS ACRS PB...AND STEEP
LR/S MSTR IN THE MTNS FOR ISOLD/SLGHT CHANCE POPS. OTHERWISE WILL
NOT REFLECT CHANGE IN FORECAST. NOTING THAT NW MID LEVEL DEVELOPS
THIS WEEKEND AND THAT MODELS DO SUGGEST A WELL DEFINED MID LEVEL
TROF EITHER SUNDAY NIGHT OR MONDAY NIGHT THAT WILL INCREASE THE
CHANCE OF STORMS. GOOD AGREEMENT AMONGST MOS GUIDANCE THAT HIGH
TEMPS WILL REMAIN BELOW NORMAL THRU THE NEXT WEEK.
&&
.CLIMATE...
THUS FAR THE NEW DAILY RECORD RAINFALL FOR MAF OF 2.44 INCHES.
THE MONTHLY MAY RECORD IS 4.75 INCHES IN THE RECORD MAY FLOOD OF
1968. THIS 2.44 INCHES TODAY IS THE 4TH WETTEST DAY ON RECORD FOR
THE MONTH OF MAY AT MAF.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 52 74 54 77 / 60 20 10 10
BIG SPRING TX 55 74 55 76 / 80 30 10 10
CARLSBAD NM 53 78 56 81 / 30 10 10 10
DRYDEN TX 58 83 60 84 / 20 10 10 10
FORT STOCKTON TX 56 79 58 82 / 30 10 10 10
GUADALUPE PASS TX 50 73 54 76 / 20 10 10 10
HOBBS NM 49 73 53 77 / 50 10 10 10
MARFA TX 44 75 47 78 / 20 10 10 10
MIDLAND INTL AIRPORT TX 55 76 54 78 / 60 20 10 10
ODESSA TX 54 75 55 78 / 60 20 10 10
WINK TX 55 79 58 82 / 40 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
ANDREWS...BORDEN...CRANE...DAWSON...ECTOR...GAINES...
GLASSCOCK...HOWARD...MARTIN...MIDLAND...MITCHELL...REAGAN...
SCURRY...UPTON.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES... LOVING...PECOS...TERRELL...WARD...WINKLER.
&&Hazardous weather outlook, May 10, 1:01 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 101 PM CDT THU MAY 10 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-111815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 101 PM CDT THU MAY 10 2012 /1201 PM MDT THU MAY 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO TONIGHT ACROSS THE AREA. STORMS MAY TRAIN OVER CERTAIN AREAS LEADING TO EXCESSIVE RAINFALL AMOUNTS AND FLASH FLOODING... THEREFORE A FLASH FLOOD WATCH IS IN EFFECT FOR THE CENTRAL AND EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS MAINLY EAST OF THE PERMIAN BASIN CONTINUING INTO FRIDAY. FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL BE THE PRIMARY THREATS. THUNDERSTORM CHANCES RETURN EARLY NEXT WEEK AS ANOTHER UPPER DISTURBANCE MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 10, 3:41 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 341 PM CDT THU MAY 10 2012 TXZ075-081-082-102130- PECOS-TERRELL-BIG BEND AREA- 341 PM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES UNTIL 430 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 6 MILES NORTHWEST OF LONGFELLOW AT 341 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
Special weather statement, May 10, 4:35 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 435 PM CDT THU MAY 10 2012 TXZ075-081-082-102215- PECOS-TERRELL-BIG BEND AREA- 435 PM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES UNTIL 515 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 22 MILES NORTH OF LONGFELLOW AT 435 PM CDT...MOVING NORTH AT 25 MPH. GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, May 10, 4:44 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 444 PM CDT THU MAY 10 2012 TXZ050-060-061-067-068-110100- ANDREWS-WINKLER-ECTOR-WARD-CRANE- INCLUDING THE CITIES OF...ANDREWS...KERMIT...ODESSA...MONAHANS... CRANE 444 PM CDT THU MAY 10 2012 ...FUNNEL CLOUDS POSSIBLE ACROSS WEST TEXAS THROUGH EARLY THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND HAS RECEIVED REPORTS OF FUNNEL CLOUDS OBSERVED ACROSS THE WESTERN PERMIAN BASIN... INCLUDING WINKLER AND ECTOR COUNTIES. ON OCCASION... THESE FUNNEL CLOUDS MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO. IF A FUNNEL CLOUD IS OBSERVED...DO NOT PANIC BUT BE PREPARED TO TAKE SHELTER IN A STURDY BUILDING AS A PRECAUTION. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY TOUCH THE GROUND. THESE FUNNEL CLOUDS ARE TYPICALLY BRIEF IN NATURE AND ARE EXTREMELY DIFFICULT TO DETECT ON RADAR. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH THE EARLY EVENING.
Special weather statement, May 10, 4:47 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 447 PM CDT THU MAY 10 2012 TXZ075-081-082-102215- PECOS-TERRELL-BIG BEND AREA- 447 PM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND SOUTHWESTERN TERRELL COUNTIES UNTIL 515 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF SANDERSON AT 447 PM CDT...MOVING SOUTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Local storm report, May 10, 5:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
517 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM FLASH FLOOD SNYDER 32.71N 100.92W
05/10/2012 SCURRY TX FIRE DEPT/RESCUE
28TH STREET UNDER COLLEGE AVENUE CLOSED DUE TO FLOODING.
20TH STREET AND AVENUE E CLOSED DUE TO FLOODING. 13TH
STREET AND AVENUE O CLOSED DUE TO FLOODING.
&&Special weather statement, May 10, 5:47 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 547 PM CDT THU MAY 10 2012 TXZ061-102330- ECTOR- 547 PM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL ECTOR COUNTY UNTIL 630 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF PENWELL AT 546 PM CDT...MOVING EAST AT 10 MPH. DIME SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. HEAVY RAINS AND MINOR FLOODING CAN ALSO BE EXPECTED. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. THIS THUNDERSTORM WILL IMPACT PENWELL AND MOTORISTS ON FARM TO MARKET ROAD 866. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:52 PM CDT | Areal Flood Advisory | MAF | Upton | 3 hr |
| May 10, 12:41 AM CDT | Areal Flood Advisory | MAF | Crane, Ector, Loving, Ward, Winkler | 3 hr |
| May 10, 1:47 AM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| May 10, 4:12 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 25 hr |
| May 10, 4:43 AM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| May 10, 5:45 AM CDT | Areal Flood Advisory | MAF | Howard, Martin | 3 hr |
| May 10, 6:01 AM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| May 10, 6:13 AM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 3 hr |
| May 10, 6:32 AM CDT | Areal Flood Advisory | MAF | Crane, Reagan, Upton | 3 hr |
| May 10, 6:51 AM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| May 10, 7:10 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| May 10, 8:15 AM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
| May 10, 9:01 AM CDT | Flash Flood Warning | MAF | Glasscock, Howard, Martin | 3 hr |
| May 10, 9:15 AM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 3 hr |
| May 10, 10:17 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| May 10, 11:45 AM CDT | Flash Flood Warning | MAF | Mitchell | 4 hr |
| May 10, 11:51 AM CDT | Areal Flood Advisory | MAF | Scurry | 3 hr |
| May 10, 12:15 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard | 3 hr |
| May 10, 1:12 PM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
| May 10, 2:41 PM CDT | Areal Flood Advisory | MAF | Scurry | 3 hr |
| May 10, 3:07 PM CDT | Areal Flood Advisory | MAF | Borden | 3 hr |
| May 10, 3:20 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| May 10, 3:26 PM CDT | Flash Flood Warning | MAF | Mitchell, Scurry | 3 hr |
| May 10, 4:51 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Terrell | 54 min |
| May 10, 4:57 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 63 min |
| May 10, 5:49 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| May 10, 5:55 PM CDT | Areal Flood Advisory | MAF | Pecos, Reeves | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.